# SDR UIEA2024122601185

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 61,643 hours, 11,120 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217012
- Part serial: 9810067H
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

BLEED 2 EICAS MESSAGE.( R/R ENG 2 PRV IAW AMM 36-11-19. OPS CHK GOOD ON RUN-UP PER AMM 71-00-00. DMI 223140 CLOSED )
